Results 1 to 8 of 8

Thread: Cipro

  1. #1
    Senior Member Cowboys_Place's Avatar
    Join Date
    Dec 2005
    Location
    Northern California
    Posts
    544

    Cipro

    What is in Cipro that makes me pee? I don't pee much if any while up in my chair. I have a uti and my doc gave me cipro now I'm peeing while in my chair what gives?
    Courage is being scared to death but saddling up anyway. .(John Wayne)

  2. #2
    Consider that the peeing may be a result of the uti, not the cipro. Increased urination is not a listed side effect. I know Cipro well. I got my first bout of C. diff after taking it.
    You will find a guide to preserving shoulder function @
    http://www.rstce.pitt.edu/RSTCE_Reso...imb_Injury.pdf

    See my personal webpage @
    http://cccforum55.freehostia.com/

  3. #3
    Senior Member Cowboys_Place's Avatar
    Join Date
    Dec 2005
    Location
    Northern California
    Posts
    544
    I seem to always have a uti and don't pee much when in my chair. In fact my urologist wants me to think about having an external sphincterotomy.

    It's also very frustrating thanks for your information.
    Courage is being scared to death but saddling up anyway. .(John Wayne)

  4. #4
    I take tizanidine (Zanaflex) for my spasms and recently found out about an interaction between that and Cipro. The pharmacy called and let me know. Something to be aware of in the future

  5. #5
    Quote Originally Posted by crags View Post
    I take tizanidine (Zanaflex) for my spasms and recently found out about an interaction between that and Cipro. The pharmacy called and let me know. Something to be aware of in the future
    The following discusses the interaction between the two drugs, Cipro and Zanaflex. This would not explain increased urine output, since when blood pressure goes down, urine output is usually diminished. For instance, when you lie down in bed from sitting up in your chair your blood pressure goes up, and you usually have an increased output of urine. We don't know what other drugs "Cowboy_Place" may be taking while he is taking Cipro.

    Dangerous interaction between the antibiotic ciprofloxacin and the muscle relaxant tizanidine
    This previously unrecognised interaction can be dangerous, particularly in elderly patients, and the concomitant use of the two agents must be avoided. Tizanidine is widely used for treatment of musculoskeletal pain associated with increased muscle tension or chronic spasticity.

    The concentrations of tizanidine in blood were increased on average 10-fold by ciprofloxacin in a carefully controlled study in healthy volunteer subjects. The volunteers ingested the usual 500-mg dose of ciprofloxacin (or placebo) twice daily for 3 days, and then a single 4-mg dose of tizanidine. The interaction was observed in each of the ten subjects; the greatest increase in tizanidine concentration by ciprofloxacin was 24-fold.

    Ciprofloxacin enhanced greatly also the effects of tizanidine. In particular, the decrease in systolic (“upper”) blood pressure, to the level of 90-mm Hg or even less, was an alarming finding. Such hypotension can be dangerous, eg in elderly subjects and in patients who have heart problems. Also the central nervous system effects of tizanidine were greatly enhanced by ciprofloxacin: all ten subjects were somnolent and dizzy for about 3 hours after tizanidine intake.
    http://www.innovations-report.com/ht...ort-37884.html

    All the best,
    GJ

  6. #6
    Senior Member Cowboys_Place's Avatar
    Join Date
    Dec 2005
    Location
    Northern California
    Posts
    544
    I don't take Zanaflexe my only muscle relaxant is Baclofin I do take lyrica a multi vitamin and on occasion oxycodone. I just couldn't figure out why I was suddenly not having any trouble voiding while in my chair since I started taking Cipro.

    And it's interesting what you have to say about blood pressure.
    Courage is being scared to death but saddling up anyway. .(John Wayne)

  7. #7
    Quote Originally Posted by Cowboys_Place View Post
    I don't take Zanaflexe my only muscle relaxant is Baclofin I do take lyrica a multi vitamin and on occasion oxycodone. I just couldn't figure out why I was suddenly not having any trouble voiding while in my chair since I started taking Cipro.

    And it's interesting what you have to say about blood pressure.
    I checked a few sites that report side effects for drugs. The Mayo Clinic site listed "increased blood pressure" as a reported side effect of Cipro. And, I found another site that indicated increased blood pressure has been reported, although rarely. Consider checking your blood pressure to see if you notice some increase from your normal blood pressure. It is hard to say if this has anything to do with what your perceive as increased urine output while taking Cipro.

    All the best,
    GJ

  8. #8
    the reaction is too change effectiveness cwo

Similar Threads

  1. cipro to the rescue?
    By nicotico in forum Care
    Replies: 9
    Last Post: 06-30-2006, 07:20 PM
  2. Cipro X 8
    By shelley in forum Care
    Replies: 55
    Last Post: 03-11-2006, 03:34 PM
  3. Cipro and Chickens
    By chimera in forum Health & Science News
    Replies: 0
    Last Post: 09-22-2005, 02:10 PM
  4. cipro
    By Donald in forum Care
    Replies: 10
    Last Post: 09-18-2003, 02:49 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •